# SDR SWAA2015061640706

- Difficulty date: May 14, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 42,884 hours, 24,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 540, BETWEEN STRINGER 22L TO 23L.  REPAIRED SKIN IAW ER & EA.
